# SDR CA040324002

- Difficulty date: March 15, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 12,547 hours
- Engine: Pwa PT6A42
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Discharged
- Location: Master
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT REPORTED COMPLETE ELECTRICAL FAILURE AND LANDED WITH GEAR MANUALLY EXTENDED. INSPECTION FOUND STARTER SWITCHES IN THE 'ON' POSITION AND BATTERY DOWN TO 12VOLTS, NO OTHER INDICATION OF FAULT WAS FOUND. I FEEL THAT WITH THE SWITCHES IN THE 'ON' POSITION, THE GENERATORS WERE NOT CHARGING THE BATTERY, AND THE BATTERY EVENTUALLY EXHAUSTED ITSELF TO THE POINT WHERE IT COULD NO LONGER POWER THE SYSTEMS.
